# SDR MALA040817

- Difficulty date: November 2, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N450XJ
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 13,975 hours, 15,390 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Rib
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 6Y/4Y INSPECTION IN LAN, MAINTENANCE NOTED 611BR HAS 4 CRACKED RIBS.  REPAIRED IAW SAAB SRM 57-10-30-2.  REFER TO NRC NR 126856 FOR ADDITIONAL INFORMATION.  AIRCRAFT RETURNED TO SERVICE 11/03/04.
